Irwansyah
Irwansyah
PS Matematika, FMIPA, Universitas Mataram, Mataram, NTB, Indonesia
Email yang diverifikasi di unram.ac.id
Judul
Dikutip oleh
Dikutip oleh
Tahun
Skew-cyclic codes over B_k
A Barra, I Muchtadi-Alamsyah, A Muchlis, D Suprijanto
Journal of Applied Mathematics and Computing, 1-16, 2017
62017
Codes over an infinite family of algebras
I Irwansyah, I Muchtadi-Alamsyah, A Muchlis, A Barra, D Suprijanto
Journal of Algebra Combinatorics Discrete Structures and Applications, 131-140, 2017
42017
Codes over an infinite family of algebras
I Muchtadi-Alamsyah, A Muchlis, A Barra, D Suprijanto
Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2 …, 2017
22017
ΘS-cyclic codes over Ak
Irwansyah, A Barra, ST Dougherty, A Muchlis, I Muchtadi-Alamsyah, ...
International Journal of Computer Mathematics: Computer Systems Theory 1 (1 …, 2016
22016
Codes over infinite family of rings: Equivalence and invariant ring
Irwansyah, I Muchtadi-Alamsyah, A Muchlis, A Barra, D Suprijanto
AIP Conference Proceedings 1707 (1), 020009, 2016
12016
Construction of Weakly Self-Dual Normal Bases and Its Aplication in Orthogonal Transform Encoding Cyclic Codes
A Muchlis, IM Alamsyah, D Suprijanto, A Barra
EPJ Web of Conferences 68, 00040, 2014
12014
Some characteristics of cyclic prime, weakly prime and almost prime submodule of Gaussian integer modulo over integer
R Juliana, IGAW Wardhana, Irwansyah
AIP Conference Proceedings 2329 (1), 020004, 2021
2021
Asymmetric quantum codes from skew cyclic codes over B1
I Muchtadi-Alamsyah, Irwansyah
AIP Conference Proceedings 2192 (1), 040008, 2019
2019
Permutation LDPC codes in McEliece cryptosystem
Irwansyah, I Muchtadi-Alamsyah, F Yuliawan
AIP Conference Proceedings 2192 (1), 040005, 2019
2019
A Note on The Enumeration of Euclidean Self-Dual Skew-Cyclic Codes over Finite Fields
I Muchtadi-Alamsyah, A Muchlis, A Barra, D Suprijanto
arXiv preprint arXiv:1705.06049, 2017
2017
ΘS− cyclic codes over Ak
I Muhammad, A Barra, ST Dougherty, A Muchlis, I Muchtadi-Alamsyah, ...
2016
Self-Dual Normal Basis of a Galois Ring
I Muchtadi-Alamsyah, A Barra, A Muchlis
Journal of Mathematics 2014, 2014
2014
Self-Dual Normal Basis of a Galois Ring
IMA Irwansyah, A Barra, A Muchlis
2014
Basis Normal Self-Dual dan Variannya
I Irwansyah, A Muchlis, IM Detiena
Jurnal Matematika dan Sains 17 (3), 105-108, 2013
2013
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–14